| Model Number |
AVALON TOCO MP TRANSDUCER |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Blister (4537)
| Date of Event |
04/10/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
Event or Problem Description
It was reported the patient developed blisters under the toco transducer.It was noted the customer did not use the transducer belt but used micropore tape to fix the transducer to the patient's abdomen.In addition, it was indicated the transducer was fixed in this position for 18 hours with no device position changes.Good faith efforts are being performed for further information.
Additional Manufacturer Narrative
Additional questions regarding the patient harm were not provided after several good faith effort attempts.It was indicated that there was no physical damage noted on the transducer.The instructions for use (ifu) for the avalon fetal monitor indicate, \"a patient possibly wears transducers for long periods without interruption.In rare cases, skin irritations may occur if a transducer is attached to one location for a longer period.To ensure there are no adverse effects on the patient's skin, inspect the transducer application site at least every three hours.If the skin quality changes, move the transducer to another site.\"\
\
based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was the user.Based on the information available and results of additional analysis, no further action is necessary at this time.\
\
section e: reporting address postal: (b)(6).